Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Increased serum creatinine after lung tumor removal, taken Heberin, had chest catheter, using breathing machine. What can you tell me?

This is reference to my husband who had a creatinine level of 4 when he went into the hospital for lung cancer tumor to be removed. It was a success. No treatment necessary. But the strain of it all increased his serum creatinine to 7 and caused the doctors to put him on dialysis . He has one kidney which is in renal failure . He has started dialysis and has nothing but trouble since. He was given a blood thinner heberin which he developed an allergy towards, which attached his blood platlets. He was then put on aber.... another thinner which took its place. He then got a terrible rash from it and it also had to be discontinued. They put in a chest caterer and a fischler in his arm three weeks ago. He started to get low blood pressure so they gave him blood to boost up his platelets and pressure. Now they took out his chest caterer thinking that he might have a fungus from his rash skins, which has put a terrible strain on his breathing and he now has a machine helping him to breathe. What can you tell me that would help him now.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your husband looking to the history given here this is the case which needs critical care, medical team work has to be there because your husband has a multiple pathologies and that required extreme nursing care and treatment as well, at this stage you have to depend upon the medical team only and I guess they are doing good job, no need to find any other option or opinion, hope this information helps you, take care of your husband every thing will be fine soon have good day.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor